Bulletin of the American Mathematical Society

On random sequences of integers

C. J. Everett and P. R. Stein

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 2 (1970), 349-351.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183531489

Mathematical Reviews number (MathSciNet)
MR0251002

Zentralblatt MATH identifier
0205.45403

Subjects
Primary: 6010
Secondary: 1050

Citation

Everett, C. J.; Stein, P. R. On random sequences of integers. Bull. Amer. Math. Soc. 76 (1970), no. 2, 349--351. https://projecteuclid.org/euclid.bams/1183531489


Export citation